Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 206263.0, MPI für Gravitationsphysik / Astrophysical Relativity
Self-dual SU(2)-invariant Einstein metrics and modular dependence of theta functions.
Authors:Babich, M. V.; Korotkin, D. A.
Date of Publication (YYYY-MM-DD):1998
Title of Journal:Letters in Mathematical Physics
Volume:46
Start Page:323
End Page:337
Copyright:Jahrbuch 1999, Copyright MPG 1999
Review Status:not specified
Audience:Not Specified
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:Bernhard F. Schutz
Affiliations:MPI für Gravitationsphysik/Astrophysical Relativity
Identifiers:LOCALID:5190
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.